Title: On novel exponential stability criterion for systems with time-varying delays
Authors: W. Kacem, M. Chaabane, D. Mehdi
Addresses: Automatic Control Unit, UCA, ENIS, Departement de Genie Electrique, BP W, 3038 Sfax, Tunisia. ' Automatic Control Unit, UCA, ENIS, Departement de Genie Electrique, BP W, 3038 Sfax, Tunisia. ' LAII, Superior School of Engineers of Poitiers, ESIP Universite de Poitiers, LAII-ESIP, 40 Av. du Recteur Pineau, 86022 Poitiers Cedex, France
Abstract: This paper studies the exponential stability for systems with time-varying delays. Our method consists of a combination of the Linear Matrix Inequality (LMI) technique and the use of Lyapunov functionals. Novel stability criterion of the system is derived by using polytopic systems combined with descriptor representation. A numerical example is provided to illustrate the effectiveness of the proposed result.
Keywords: time-varying delay; exponential stability; LMI; linear matrix inequality; polytopic systems; descriptor representation; Lyapunov functionals.
International Journal of Systems, Control and Communications, 2011 Vol.3 No.1, pp.95 - 103
Published online: 31 Mar 2015 *Full-text access for editors Access for subscribers Purchase this article Comment on this article